default-icon

My haemoglobin is 9.

My haemoglobin is 9.My doc wrote orofer syrup for 3 months twce a day however it tastes so pathetic that I puke.Can i take orofer or any other tablet instead like faa 20 and all.
views-icons 35 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on My haemoglobin is 9.

doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there. 

I can understand your concern. 
Yes some of the iron preparations have a very bad taste.
Yes, you can take faa20 once a day after food.
Or you can take tab. Livogen also.
Have a high protein diet also along with the tablets.
Consult a general physician in person for further evaluation and management.
Best regards.
Dr. Anil kumar jain.
Bangalore.

Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rama S.K Pune | Internal Medicine
Answered
What is your iron profile...was it done before starting iron?
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Amarpreet Singh Riar Delhi | General Physician
Answered
Of course , tab Faa 20 is an excellent choice as it has least gastritis symptoms. Moreover , there is benefit of once daily dosing.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO